Skip to Main content Skip to Navigation
Journal articles

Stability of the stochastic matching model

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01483036
Contributor : Jean Mairesse Connect in order to contact the contributor
Submitted on : Saturday, March 4, 2017 - 5:19:58 PM
Last modification on : Wednesday, November 17, 2021 - 4:01:58 AM

Links full text

Identifiers

Citation

Jean Mairesse, Pascal Moyal. Stability of the stochastic matching model. Journal of Applied Probability, Cambridge University press, 2016, 54 (3), pp.1064-1077. ⟨10.1017/jpr.2016.65⟩. ⟨hal-01483036⟩

Share

Metrics

Record views

168